# SDR DALA2018051503145

- Difficulty date: May 7, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 44,586 hours, 25,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK,  FOUND THE EMERGENCY LIGHT INOPERATIVE ABOVE THE TAIL CATWALK.   REPAIRED A BROKEN WIRE. OK FOR SERVICE .
